# SDR AALA202210199304

- Difficulty date: October 16, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N855NN
- Make and model: Boeing 737823
- Aircraft serial: 40582
- Aircraft time: 36,038 hours, 14,902 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Attach Fitting
- Part number: 415N400240
- Condition: Corroded
- Location: Bs 986 Lbl 12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: GELLEY 4B LOWER FITTING ASSEMBLY CORRODED AROUND FASTENER HOLES LOCATED AT STA 986 AND LEFT BUTT LINE 12. REMOVED AND REPLACED G4 LOWER ATTACH FITTING PER AARD 51-00-05-1
